Anticholinergic syndrome may present with a wide variety of signs and symptoms. Central manifestations range from excitatory symptoms including delirium and agitation to central nervous system depression, stupor and coma. Anticholinergic syndrome was once a common phenomenon after general anesthesia because of the frequent administration of the anticholinergic agents atropine and scopolamine. Now that these agents are rarely administered, anesthesia-related anticholinergic syndrome is currently infrequently reported. Still, many prescription and over the counter medications as well as many anesthetic agents possess anticholinergic activity, and this diagnosis should be considered in patients with altered mental status following general anesthesia. We report a case of prolonged somnolence following general anesthesia for an MRI. A rapid improvement of mental status with physostigmine confirmed the diagnosis of anticholinergic syndrome. This case is unique in that anticholinergic syndrome-related respiratory depression was promptly reversed with physostigmine.